# SDR 2001UALA01597

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 36,998 hours, 13,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 31EN16
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ON TAKEOFF LEADING EDGE CAUTION LIGHT AND LEADING EDGE ASSYM EICAS MSG ILLUMINATED. FLIGHT CONTROL NOT AFFECTED SUPPLEMENTAL DATA UPDATE LEADING EDGE SLAT LOSS SENSOR SWITCH FAILED.REPLACED RIGHT INBOARD LEADING EDGE LOSS SENSOR SWITCH S10338.
